MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-24
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This follow-up submission sends for additional information received on 05may2025, the likely cause product has been changed from the architect c4000 analyzer, list number 02p24-40 to the cc magnesium reagent list number 03p68-24.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium on the architect c4000 processing module for a male patient.Results were not reported to the medical provider.The following results were provided (reference range 1.8-2.6 mg/dl): initial result =7.1 mg/dl, repeat results = 1.8, 5.93, 1.73 and 1.76 mg/dl.There was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Review of tracking and trending for the magnesium reagent lot did not identify an increase in complaint activity related to the complaint issue.Device history review did not identify any non-conformances or deviations with the complaint lot.No testing performed on a file sample was performed as the issue appears to be isolated to specific samples/ reagent cartridge.Sample was repeated with new reagent cartridge and rerun generated an acceptable result.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the magnesium reagent lot 66313ud00 was identified.

Brand Name
ARCHITECT MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22019764
Report Number3005094123-2025-00238
Device Sequence Number12962935
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public(01)00380740169855(17)250508(10)66313UD00
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Catalogue Number03P68-24
Device Lot Number66313UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexMale